# SDR R61A20110067

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 17,416 hours, 12,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Fuselage
- Part time: 17,416 hours, 12,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRCRAFT WAS IN FOR HEAVY CHECK CMH LEVEL 2 CORROSION WAS FOUND ON CF2 RT SEAT TRACK AT FRAMES 43-59.  MAINTENANCE REMOVED AND REPLACED CF2 RT SEAT TRACK AT FRAMES 43-59 IAW EMB 170 SRM 51-41-02, 51-43-02, 51-42-01.  AIRCRAFT IS STILL OUT OF SERVICE IN CMH FOR COMPLETION OF HEAVY CHECK.
